# SDR DALA2021100105970

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 94,037 hours, 42,644 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 #8 SLAT WEDGE BONDED DOUBLER REPAIR HAS FAILED AND IS DISBONDED. CORRECTIVE ACTION: REMOVED DAMAGED DOUBLER PER B757-200SRM 51-70-10 REPAIR GENERAL. APPLIED SURFACE PREPARATION BM55-162 TYPE I PER B757-200 SRM. INSTALLED METAL DOUBLER PER B757 SRM. (1964932)
